# SDR VNAA20250330009

- Difficulty date: February 4, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Rh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS NO.2R AND NO.5R AT RH AILERON CENTER FITTING.  BORE LUGS NO.2R AND NO.5R AT RH AILERON CENTER FITTING WERE REPAIRED PER REO REO 670-57-61-237 REV --
